# SDR P5CA9600809

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FORWARD CARGO HOLD LATERAL FLOORBEAM UPPER CHORD UPPER SURFACE AT BS 780 RBL 15 TO RBL 23.  CORROSION REMOVED PER BOEING SRM 51-10-01 WITHIN LIMITS PROTECTED PER 51-10-02.
